Alert archive / Tennessee / Special Weather Statements in 2021
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Jun 13, 2021, 7:18 AM CDT for Dickson County, Tennessee. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2021, 7:18 AM CDT (12:18 UTC)
- Expired
- Jun 13, 2021, 8:00 AM CDT
- In force
- 42 min
- Issued by
- NWS Nashville, TN
County Dickson County, TN
The radar
The Ft Campbell radar (KHPX), 80 km from the middle of the area, began a volume at 12:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 0.3 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1410 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1150 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.8
The text
As transmitted.
778 WWUS84 KOHX 131218 SPSOHX Special Weather Statement National Weather Service Nashville TN 718 AM CDT Sun Jun 13 2021 TNZ024-025-057-131300- Hickman TN-Dickson TN-Humphreys TN- 718 AM CDT Sun Jun 13 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DICKSON...EAST CENTRAL HUMPHREYS AND NORTH CENTRAL HICKMAN COUNTIES UNTIL 800 AM CDT... At 717 AM CDT, Doppler radar was tracking a strong thunderstorm near McEwen, or 11 miles east of Waverly, moving southeast at 20 mph. Winds in excess of 30 mph will be possible with this storm. Locations impacted include... Dickson, McEwen, Burns, Charlotte, Vanleer, Pinewood and Nunnelly. This includes Interstate 40 between mile markers 155 and 177. LAT...LON 3604 8773 3627 8743 3606 8721 3581 8750 TIME...MOT...LOC 1217Z 331DEG 17KT 3603 8759 $$ JB Wright
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Jun 13, 6:20 AM CDT, 58 minutes earlier.
Area forecast discussion, Jun 13, 6:20 AM CDT, 58 minutes before
Area Forecast Discussion National Weather Service Nashville TN 620 AM CDT Sun Jun 13 2021 .UPDATE... FOR 12Z AVIATION DISCUSSION. && .DISCUSSION... We are currently stuck in an air mass that we could cut with a knife. Temperatures are in the 70s with dew points in the upper 60s to lower 70s. Looking to West Tennessee, some mid to upper 70 dew points have been observed. Looking north, the surface front we've been talking about the last few days can be observed in central Illinois and Indiana. On the north side of the boundary, some mid 50 to lower 60 dew points are being observed. On the south side of the boundary, a few showers and storms continue to be sparked. One remnant batch of showers is sliding down the Tennessee River right now. There are more showers in central Kentucky that could hold together and move into our area west of I-65 over the next few hours. Storm coverage will likely be a little higher today in comparison to yesterday with a focusing mechanism in the surface front. Ahead of the front, dew points will be in the lower to mid 70s and temperatures mainly in the lower 90s. This will result in heat index values in the upper 90s. A few storms could be strong today again with 15-20 kts of bulk shear and ample instability. I wouldn't be surprised if a couple storms reached severe limits again today with damaging winds as the threat. Storms will have heavy downpours again with 15-20 kt storm motions. This could allow for some ponding issues in the poor drainage areas. Once the boundary pushes through this evening, we will finally shut off the rain chances for a while. Some fog is possible tonight especially in the areas that receive rain today. Lower dew points will filter into the area on Monday, but we will stay rather warm with highs in the upper 80s to lower 90s. A deep trough will begin to set up over the northeast US Monday night that will push a couple reinforcing shots of dry and not as hot air into our area Tuesday through Thursday. Highs will be in the low to mid 80s during this stretch. The large northeast trough will get kicked out late Thursday and weak upper ridging will slide into our area. This will allow the temperatures and humidity to start creeping up on Friday. && .AVIATION... 12Z TAF DISCUSSION. A weak front set to move down across the area later today, and that will set off more showers/storms...especially 18-02z range. Before that however, will we dealing some some MVFR fog at CSV, but that will clear very shortly, PCPN will dissipate pretty rapidly early this evening, with fog once again possible late evening, especially CSV. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......Reagan AVIATION........07
Hazardous weather outlook, Jun 13, 5:05 AM CDT, 2 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 505 AM CDT Sun Jun 13 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-141015- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 505 AM CDT Sun Jun 13 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. A few strong to briefly severe thunderstorms are possible this afternoon and evening. Damaging wind gusts are the main concern. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 10
In the hours before
Special weather statement, Jun 13, 7:18 AM CDT, 0 minutes before
Special Weather Statement National Weather Service Nashville TN 718 AM CDT Sun Jun 13 2021 TNZ024-025-057-131300- Hickman TN-Dickson TN-Humphreys TN- 718 AM CDT Sun Jun 13 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DICKSON...EAST CENTRAL HUMPHREYS AND NORTH CENTRAL HICKMAN COUNTIES UNTIL 800 AM CDT... At 717 AM CDT, Doppler radar was tracking a strong thunderstorm near McEwen, or 11 miles east of Waverly, moving southeast at 20 mph. Winds in excess of 30 mph will be possible with this storm. Locations impacted include... Dickson, McEwen, Burns, Charlotte, Vanleer, Pinewood and Nunnelly. This includes Interstate 40 between mile markers 155 and 177. LAT...LON 3604 8773 3627 8743 3606 8721 3581 8750 TIME...MOT...LOC 1217Z 331DEG 17KT 3603 8759 JB Wright
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:58 PM CDT | Special Weather Statement | OHX | Montgomery | 32 min |
| Jun 12, 9:55 PM CDT | Special Weather Statement | OHX | Houston, Stewart | 50 min |
| Jun 12, 10:00 PM CDT | Severe Thunderstorm Warning | OHX | Stewart | 30 min |
| Jun 12, 10:28 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Stewart | 47 min |
| Jun 13, 8:09 AM CDT | Special Weather Statement | OHX | Hickman | 21 min |
| Jun 13, 8:16 AM CDT | Special Weather Statement | OHX | Dickson | 29 min |
| Jun 13, 8:25 AM CDT | Special Weather Statement | OHX | Williamson | 35 min |
| Jun 13, 4:13 PM CDT | Special Weather Statement | OHX | Williamson | 17 min |
| Jun 13, 5:27 PM CDT | Special Weather Statement | OHX | Clay | 48 min |
| Jun 13, 5:34 PM CDT | Special Weather Statement | OHX | Marshall | 26 min |
| Jun 13, 5:49 PM CDT | Special Weather Statement | OHX | Smith | 41 min |
| Jun 13, 5:54 PM CDT | Special Weather Statement | OHX | Bedford | 36 min |
| Jun 13, 6:34 PM CDT | Special Weather Statement | OHX | DeKalb | 41 min |
Nearby
Special Weather Statements in Tennessee, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.